# SDR SIMA20150501002

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,809 hours, 35,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMELY STRONG ODOR OF FUEL ONCE LANDED, ODOR IN COCKPIT & FRONT OF PAX CABIN.  FLIGHT ATTENDANT SMELLED FUEL APPROX 30 SEC BEFORE LANDING.  ENGS AT IDLE FOR 10 MIN OR MORE BEFORE FLIGHT ATTENDANT SMELLED FUEL ON APPROACH TO LANDING.  WHEN COCKPIT CREW SMELLED FUEL, BOTH ENGS RUNNING, APU RUNNING ENG BLEEDS POWERING PACKS.  PERFORMED GENERAL EXTERNAL VISUAL INSPECTION OF ACFT FOR FUEL LEAKS, NONE NOTED AT THIS TIME.  RAN ENGS & APU WITH FLIGHT CREW & COMPLIED WITH ETN EM-72-034 & FIM TASK 72-00-00-810-808-A.  NO ODORS IN CABIN OR COCKPIT NOTED IN ANY BLEED OR PACK CONFIGURATION.  SEE ITEM 2 THIS LOG PAGE FOR FURTHER CORRECTIVE ACTIONS.  OPERATED APU IAW AMM 49-13-00 WITH SERVICE DOOR OPEN TO OBSERVE START & STOP OF APU & INSPECT FOR LEAKS & CHECK FOR FUEL ODORS FROM APU.  NO LEAKS OR ODORS FOUND.  OPERATED BOTH ENGS IAW RR MM 72-00-00-700-801.   ENGS RUNNING ONLY & WHILE OPERATING BOTH PACKS OFF OF ENG BLEED IAW AMM 21-51-00 WITH NO FUEL ODORS FOUND.  REF NRWC 612-CMH-02248 FOR TROUBLESHOOTING & WORK PERFORMED.  UNABLE TO DUPLICATE DISCREPANCY. NO LEAKS, NO ODORS FOUND AND ALL ENGINE, APU AND PACKS OPS CHECKS GOOD AT THIS TIME. PERFORMED HIGH POWER ENGINE RUNS AT BARRIER IAW RR MM 72-00-00-700-801 WITH PACKS RUNNING OFF OF ENGINE BLEEDS ONLY. NO FUEL ODORS FOUND IN CABIN OR COCKPIT. BROUGHT ENGINES BACK TO IDLE AND OPERATE
